# SDR A6WA201745095

- Difficulty date: July 11, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 34,347 hours, 33,080 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Not Reported
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREES WARNING MESSAGE.  EICAS SHOWED RT MLG UNSAFE.  R&R HYD PUMP 3A IAW AMM 29-12-03.  CW GEAR RETRACTION NO DEFECTS.
